# SDR FDEA200812315323

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 41,024 hours, 11,900 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: 3212338
- Part serial: DH0504
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF ALTHOUGH  AUTO THROTTLES WAS ENGAGED IT WAS INOP IN THE INITIAL CLIMB AUTO THROTTLE WORKED AGAIN ONCE SLATS WERE EXTENDED.  PERFORMED BITE CHECK ON PROX BOX AT HGR RAMP AND CAME UP WITH (LB) FAULT AT THIS TIME.  NO OTHER  FAULTS NOTED.  CPN 3212338 QTY 1 DAMPER MSN 1116800.  REPLACED RT PITCH TRIM CYLINDER REF AMM 32-11-15-4.   REQUIRES SERVICING AND HARDWARE TO BE SEALED.   REMOVED PIVOT PIN PER MM 32-11-14 CLEANED BEARING RACES AND PIN. FOUND OUTBOARD WASHER ITEM 270 IPC 32-16-13-05A. DAMAGED AND NEEDS REPLACED. INSTALLED NEW PROX SENSORS PRECAUTIONARY, DUE TO BEING REMOVED. REF AMM 32-11-14-4.
